MathSciNet Relay Station
MathSciNet bibliographic data
MR1979366 (2004b:53075) 53C35 (53C21 55P62 57R60)
Totaro, Burt Cheeger manifolds and the classification of biquotients. J. Differential Geom. 61 (2002), no. 3, 397–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement